Pascal and Francis Bibliographic Databases

Help

Search results

Your search

au.\*:("NG WING CHIU")

Results 1 to 13 of 13

  • Page / 1
Export

Selection :

  • and

QUASICANONICAL QUANTUM FIELD THEORY.BRANDT RA; NG WING CHIU.1974; PHYS. REV., D; U.S.A.; DA. 1974; VOL. 9; NO 2; PP. 373-386; BIBL. DISSEM.Article

RENORMALIZATION CONSTANTS IN ASYMPTOTICALLY FREE FIELD THEORIES.NG WING CHIU; YOUNG K.1974; PHYS. LETTERS, B; NETHERL.; DA. 1974; VOL. 51; NO 3; PP. 291-294; BIBL. 12 REF.Article

INFRARED BEHAVIOR OF YANG-MILLS THEORIES.BRANDT RA; NG WING CHIU.1974; PHYS. REV. LETTERS; U.S.A.; DA. 1974; VOL. 33; NO 27; PP. 1640-1643; BIBL. DISSEM.Article

CAN COUPLING CONSTANTS BE RELATED.SATYANARAYAN NANDI; NG WING CHIU.1979; PHYS. REV., D; USA; DA. 1979; VOL. 20; NO 4; PP. 972-984; BIBL. 14 REF.Article

INFRARED BEHAVIOR IN NON-ABELIAN GAUGE THEORIES.BRANDT RA; NG WING CHIU.1977; PHYS. REV., D; U.S.A.; DA. 1977; VOL. 15; NO 8; PP. 2245-2252; BIBL. 22 REF.Article

ABELIAN GAUGE INVARIANCE OF NON-ABELIAN GAUGE THEORIES.BRANDT RA; NG WING CHIU.1977; PHYS. REV., D; U.S.A.; DA. 1977; VOL. 15; NO 8; PP. 2235-2244; BIBL. 23 REF.Article

GAUGE INVARIANCE AND MASS.BRANDT RA; NG WING CHIU.1974; PHYS. REV., D; U.S.A.; DA. 1974; VOL. 10; NO 12; PP. 4198-4208; BIBL. 29 REF.Article

CANONICAL METHODS IN NON-ABELIAN GAUGE THEORIES.BRANDT RA; NG WING CHIU; YOUNG K et al.1977; PHYS. REV., D; U.S.A.; DA. 1977; VOL. 15; NO 4; PP. 1073-1083; BIBL. 20 REF.Article

ELEMENTARY AND COMPOSITE PARTICLES IN ASYMPTOTICALLY FREE GAUGE THEORIES.CHENG TP; NG WING CHIU; YOUNG K et al.1974; PHYS. REV., D; U.S.A.; DA. 1974; VOL. 10; NO 8; PP. 2459-2464; BIBL. 22 REF.Article

COMPOSITE OPERATORS IN NON-ABELIAN GAUGE THEORIES.BRANDT RA; NG WING CHIU; YOUNG K et al.1977; PHYS. REV., D; U.S.A.; DA. 1977; VOL. 15; NO 10; PP. 2885-2896; BIBL. 30 REF.Article

COLOR CONFINEMENT.BRANDT RA; JACKSON TL; NG WING CHIU et al.1977; PHYS. REV., D; U.S.A.; DA. 1977; VOL. 16; NO 4; PP. 1119-1129; BIBL. 27 REF.Article

FINITE FIELD EQUATION OF YANG-MILLS THEORYBRANDT RA; NG WING CHIU; WAI BONG YEUNG et al.1980; J. MATH. PHYS. (N.Y.); ISSN 0022-2488; USA; DA. 1980; VOL. 21; NO 3; PP. 547-560; BIBL. 4 REF.Article

FINITE FIELD EQUATION FOR ASYMPTOTICALLY FREE PHI 4 THEORYBRANDT RA; NG WING CHIU; YEUNG WAI BONG et al.1979; PHYS. REV., D; USA; DA. 1979; VOL. 19; NO 2; PP. 503-510; BIBL. 19 REF.Article

  • Page / 1